| Catalog Number |
4405000000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device was shedding metal debris.- 1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale.Corrected data: b5, h6, h11.1 previously reported event is included in this follow-up record.Product return status: 1 device was not available for evaluation.
Event or Problem Description
This report summarizes 1 malfunction event in which the device was shedding metal debris.1 event had insufficient information received regarding health impact.